JOURNAL BROWSE
Search
Advanced SearchSearch Tips
HOMOGENEOUS SUBMERSIONS OF 3-DIMENSIONAL GEOMETRIES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
HOMOGENEOUS SUBMERSIONS OF 3-DIMENSIONAL GEOMETRIES
Lee, Kyung-Bai; Park, Joon-Sang;
  PDF(new window)
 Abstract
We study the geometry of the images of 1-dimensional homogeneous submersions for each of the model spaces X of the eight 3-dimensional geometries. In particular, We shall calculate the group of isometries and the curvatures of the base surfaces for each of the model spaces of 3-dimensional geometries, with respect to every closed subgroup of the isometries of X acting freely.
 Keywords
homogeneous;submersion;orbit space;foliation;8-geometry;Gaussian curvature;
 Language
English
 Cited by
 References
1.
D. Gromoll and K. Grove, One-dimensional metric foliations in constant curvature spaces, Differential geometry and complex analysis, 165-168, Springer, Berlin, 1985.

2.
S. Helgason, Differential Geometry, Lie groups, and Symmetric Spaces, Academic Press, 1978.

3.
B. O'Neill, The fundamental equations of a submersion, Michigan Math. J. 13 (1966), 445-457. crossref(new window)

4.
J. Ratcliffe, Foundations of Hyperbolic Manifolds, Springer, 2006.

5.
P. Scott, The geometries of 3-manifolds, Bull. London Math. Soc. 15 (1983), no. 5, 401-487. crossref(new window)